# SDR UPS99829190

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 431.798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT WING LOWER SKIN AT STA FS 431.798, 5 INCHES FWD OF THE FRONT SPAR IS CRACKED AT 2 FASTENERS. REPAIRED AREA IAW DC8-5720-4087.
